# SDR DALA2015122307796

- Difficulty date: December 22, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA DENT ON FWD CARGO LT FRAME UPPER FLANGE AND ONE DENT ON SIDE OF FRAME AT BS 700 BETWEEN STR 23L-25L. TRIMMED OUT THE DENTS.  ACCOMPLISHED PERMANENT REPAIR REF SRM.
